# SDR HEEA0010381

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 7412 · Exciter
- Part: Ignitor Box
- Part number: 23064130
- Condition: Failed
- Location: Engine
- Part time: 387 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITOR BOX REMOVED FOR TROUBLESHOOTING ON OTHER AIRCRAFT.  UPON INSTALLATION IGNITOR WOULD NOT FUNCTION.
